On the theorem of Frobenius for complex vector fields
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 1, p. 57-90
@article{ASNSP_1982_4_9_1_57_0,
     author = {Stormark, Olle},
     title = {On the theorem of Frobenius for complex vector fields},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {1},
     year = {1982},
     pages = {57-90},
     zbl = {0509.35057},
     mrnumber = {664103},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_1_57_0}
}
Stormark, Olle. On the theorem of Frobenius for complex vector fields. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 1, pp. 57-90. http://www.numdam.org/item/ASNSP_1982_4_9_1_57_0/

[1] A. Andreotti - C.D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa (3), 26 (1972), pp. 299-324. | Numdam | MR 460724 | Zbl 0256.32006

[2] A. Andreotti - C.D. Hill, E.E. Levi convexity and the Hans Lewy problem, Parts I and II, Ann. Scuola Norm. Sup. Pisa (3), 26 (1972), pp. 325-363, 767-806. | Numdam | MR 460725 | Zbl 0283.32013

[3] E. Cartan - A. Einstein, Lettres sur le parallélisme absolu 1929-1932, Acad. Roy. de Belgique et Princeton Univ. Press, Bruxelles, 1979. | MR 543192 | Zbl 0592.01014

[4] G.B. Folland - E.M. Stein, Estimates for the ∂b complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), pp. 429-522. | Zbl 0293.35012

[5] M. Freeman, Local complex foliation of real submanifolds, Math. Ann. 209 (1974), pp. 1-30. | MR 346185 | Zbl 0267.32006

[6] R. Hermann, Convexity and pseudoconvexity for complex manifolds, II, J. Math. Mech. 13 (1964), pp. 1065-1070. | MR 172312 | Zbl 0134.40102

[7] L.R. Hunt - R.O. Wells, Extension of CR-functions, Amer. J. Math., 98 (1976), pp. 805-820. | MR 432913 | Zbl 0334.32014

[8] E. Kähler, Einführung in die Theorie der Systeme von Differentialgleichungen,, Chelsea Publ. Co., New York, 1949.

[9] M. Kuranishi, Lectures on exterior differential systems, Tata Institute of Fundamental Research, Bombay, 1962.

[10] L. Nirenberg, A complex Frobenius theorem, Seminar on Analytic Functions, Institute for Advanced Study (1957), pp. 172-189. | Zbl 0099.37502

[11] L. Nirenberg, Lectures on linear partial differential equations, Regional Conf. Series in Math., no. 17, Amer. Math. Soc., Providence, R.I., 1973. | MR 450755 | Zbl 0267.35001

[12] J. Polking - R.O. Wells, Hyperfunction boundary values and a generalized Bochner-Hartogs theorem, Several complex variables (Proc. Sym. Pure Math., Vol. XXX, Part 1), pp. 187-193, Amer. Math. Soc., Providence, R.I., 1977. | MR 442280 | Zbl 0358.32014

[13] F. Sommer, Komplex-analytische Blätterung reeller Mannigfaltigkeiten im Cn, Math. Ann. 136 (1958), pp. 111-133. | MR 101924 | Zbl 0092.29902

[14] O. Stormark, A note on a paper by Andreotti and Hill concerning the Hans Lewy problem, Ann. Scuola Norm. Sup. Pisa (4), 2 (1975), pp. 557-569. | Numdam | MR 477151 | Zbl 0313.32019

[15] E. Vessiot, Sur une theorie nouvelle des problèmes généraux d'intégration, Bull. Soc. Math. France, 52 (1924), pp. 336-395. | JFM 50.0297.03 | Numdam | MR 1504850